Alert archive / North Carolina / Frost Advisories in 2011
Frost Advisory 3, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this frost advisory at Oct 29, 2011, 2:09 PM EDT for 7 counties in North Carolina. It took effect at Oct 30, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 2:09 PM EDT (18:09 UTC)
- In effect from
- Oct 30, 2011, 2:00 AM EDT
- Expired
- Oct 30, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Duplin County, NC, Greene County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 83 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937 WWUS72 KMHX 291809 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 209 PM EDT SAT OCT 29 2011 ...COLDEST AIR OF THE SEASON EXPECTED TONIGHT... .HIGH PRESSURE WILL BUILD IN FROM THE WEST OVERNIGHT WITH WINDS DIMINISHING INLAND. THE WILL ALLOW TEMPERATURES TO DROP INTO THE LOW AND MID 30S ACROSS THE COOLER INLAND SPOTS WITH AREAS OF FROST LIKELY. NCZ044-079-090>093-098-300800- /O.UPG.KMHX.FZ.A.0002.111030T0600Z-111030T1300Z/ /O.NEW.KMHX.FR.Y.0003.111030T0600Z-111030T1300Z/ PITT-GREENE-DUPLIN-LENOIR-JONES-CRAVEN-ONSLOW- INCLUDING THE CITIES OF...GREENVILLE...SNOW HILL...HOOKERTON... WALLACE...WARSAW...ROSE HILL...KENANSVILLE...BEULAVILLE... MAGNOLIA...KINSTON...MAYSVILLE...POLLOCKSVILLE...TRENTON... NEW BERN...HAVELOCK...VANCEBORO...JACKSONVILLE 209 PM EDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...LINGERING CROPS AND OTHER TEMPERATURE SENSITIVE PLANTS COULD BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ029-080-300800- /O.NEW.KMHX.FR.Y.0003.111030T0600Z-111030T1300Z/ MARTIN-BEAUFORT- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... WASHINGTON...RIVER ROAD 209 PM EDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...LINGERING CROPS AND OTHER TEMPERATURE SENSITIVE PLANTS COULD BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
070 WWUS72 KMHX 301039 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 639 AM EDT SUN OCT 30 2011 ...ANOTHER COLD NIGHT TONIGHT... .HIGH PRESSURE WILL BUILD OVER THE REGION TODAY AND TONIGHT. THIS WILL LEAD TO CLEAR SKIES AND LIGHT WINDS AGAIN TONIGHT WHICH WILL ALLOW TEMPERATURES TO AGAIN DROP INTO THE LOWER AND MIDDLE 30S WITH AREAS OF FROST LIKELY. NCZ080-092-093-098-302130- /O.NEW.KMHX.FR.Y.0004.111031T0600Z-111031T1200Z/ /O.CON.KMHX.FR.Y.0003.000000T0000Z-111030T1300Z/ BEAUFORT-JONES-CRAVEN-ONSLOW- INCLUDING THE CITIES OF...WASHINGTON...RIVER ROAD...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... JACKSONVILLE 639 AM EDT SUN OCT 30 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...LINGERING CROPS AND OTHER TEMPERATURE SENSITIVE PLANTS COULD BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ094-095-302130- /O.NEW.KMHX.FR.Y.0004.111031T0600Z-111031T1200Z/ PAMLICO-CARTERET- INCLUDING THE CITIES OF...ORIENTAL...ALLIANCE...BAYBORO... ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL... MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT 639 AM EDT SUN OCT 30 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. * TEMPERATURES...MIDDLE 30S OVER AREAS AWAY FROM THE WATER. * TIMING...EARLY MONDAY MORNING. * IMPACTS...LINGERING CROPS AND OTHER TEMPERATURE SENSITIVE PLANTS COULD BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ029-044-079-090-091-301300- /O.CON.KMHX.FR.Y.0003.000000T0000Z-111030T1300Z/ MARTIN-PITT-GREENE-DUPLIN-LENOIR- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...SNOW HILL...HOOKERTON...WALLACE...WARSAW... ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON 639 AM EDT SUN OCT 30 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...LINGERING CROPS AND OTHER TEMPERATURE SENSITIVE PLANTS COULD BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 11
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 12:35 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Oct 29, 12:35 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1235 PM EDT SAT OCT 29 2011
.SYNOPSIS...
LOW PRESSURE WILL DEEPEN AS IT MOVES RAPIDLY NORTH OF THE AREA THIS
AFTERNOON. HIGH PRESSURE WILL BUILD IN FROM THE WEST BEHIND THE
FRONT TONIGHT AND SUNDAY. ANOTHER LOW WILL DEVELOP NEAR THE BAHAMAS
MONDAY AND MOVE NORTHEAST OFFSHORE OF THE AREA MONDAY NIGHT AND
TUESDAY. HIGH PRES WILL BUILD OVER THE AREA LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1230 PM SATURDAY...UPDATE TO REMOVE POP FOR ALL BUT EXTREME
ERN SECTION AND SHLD BE GONE THERE SHORTLY. LOW CLOUDS PERSIST AND
WILL PROB NOT SEE MUCH SUN REST OF THE DAY. HIGHS AROUND 50
INLAND...SHLD HOLD AROUND 60/LOW 60S OBX. WNW WINDS SHLD GRAD
INCREASE TO 15 TO 25 MPH MOST AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AS OF 420 AM SATURDAY...WITH STRONG CAA ADVECTION TONIGHT UNDER
CLEAR SKIES...NUMERICAL GUIDANCE SHOWS MINIMUM TEMPERATURES DROPPING
INTO THE MIDDLE AND UPPER 30S OVER ALOT OF THE LAND AREAS OF THE
CWA WITH A FEW OF THE COLDEST SPOTS SUCH AS DPL AND OAJ FLIRTING
WITH THE FREEZING MARK. TOUGH CALL GIVEN THE FACT THAT WINDS ARE
NOT LIKELY TO DECOUPLE TONIGHT BUT SOME PROTECTED SPOTS IN THE
NORMALLY COLDER INLAND COUNTIES COULD SEE UP TO 3 HOURS OF NEAR-
FREEZING TEMPERATURES...SO HAVE OPTED TO ISSUE A FREEZE WATCH FOR
THOSE COUNTIES TONIGHT. TEMPERATURES OVER THE OUTER BANKS SHOULD
REMAIN IN THE 40S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 400 AM SAT...EXITING NOR EASTER WILL PULL DOWN COOLER AND DRIER
AIR FOR SUN...WITH LOW LEVEL THICKNESSES INDICATING MAX T'S SOME 15
DEGREES COOLER THAN CLIMO...ONLY REACHING THE MID 50S FOR MOST
LOCALES IN E NC. SFC HIGH PRES WILL RIDGE SOUTH THROUGH THE AREA SUN
NIGHT...AND WITH IDEAL RADIATIONAL COOLING EXPECTED...ANOTHER NIGHT
FLIRTING WITH THE FREEZING MARK IS LIKELY ACROSS INLAND AREAS OF E
NC. MAY NEED ADDITIONAL FROST/FREEZE HEADLINES FOR MON SUN NIGHT/MON
MORNING AS A RESULT.
CLOUD COVER INC ON MON IN ADVANCE OF QUICK MOVING/POTENT SHORTWAVE
PROGGED TO MOVE THROUGH BY MON EVENING. MODELS IN GOOD AGREEMENT ON
TIMING/STRENGTH OF THIS NEXT WAVE. AREA OF UPR LEVEL DIVERGENCE AND
DECENT UVV MOVE THROUGH E NC LATE MON AFTERNOON THROUGH THE EVENING.
HOWEVER...WITH DRY AIR IN PLACE AND LITTLE TIME FOR RECOVERY...
CURRENT THINKING IS THAT MOISTURE WILL BE LIMITED WITH THIS SYSTEM.
INHERITED LOW CHANCE POPS LOOK GOOD FOR MON AFTERNOON/EVENING.
PROGRESSIVE PATTERN CONTINUES AFTER MON...WITH ANOTHER AREA OF COOL
HIGH PRES MOVING INTO THE REGION...FOLLOWED BY ANOTHER POTENTIAL
SHORTWAVE LATE NEXT WEEK. TIMING AND PLACEMENT OF QUICK MOVING
SYSTEMS THIS FAR OUT VERY DIFFICULT...SO LEFT LATE WEEK PERIOD DRY
ATTM. TEMPS REMAIN BELOW CLIMO THROUGH NEXT WEEK.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 905 AM SATURDAY...CONT IFR IN MAINLY ST THRU LATE MORN/EARLY
AFTN THEN INCREASED LOW LVL MIXING WILL RESULT IN LOW CLOUDS LIFTING
AND SCT OUT WITH VFR BECOMING DOMINANT MID TO LATE AFTN. MAIN CONCERN
THIS AFTN WILL BE INCREASING WNW WINDS WITH SOME GUSTS TO AROUND 25
KTS OR SO LIKELY. THE GUSTY WINDS WILL GRAD DIMINISH THIS EVENING AS
HIGH PRES BUILDS IN WITH MAINLY CLR SKIES EXPECTED.
AS OF 4 AM SAT...WINDS WILL GENERALLY BE NORTHERLY ON SUN AS CAA
CONTINUES...BECOMING A BIT GUSTY IN THE AFTERNOON WITH GOOD DAYTIME
MIXING. SKIES WILL BE GENERALLY CLEAR. WINDS WILL DIE DRAMATICALLY
BY SUN EVENING AS HIGH PRES BUILDS. MID AND HIGH CLOUDS WILL INC IN
COVERAGE MON MORNING...LOWERING TO LOW VFR ON MON AS A QUICK MOVING
LOW PRES SYSTEM MOVES IN. ONLY SMALL CHANCES FOR RAIN MON AFTERNOON
AND EVENING AS MOISTURE WILL BE LIMITED WITH THIS WAVE. WINDS BECOME
NORTH AGAIN ON TUE AND A BIT GUSTY AS ANOTHER SHOT OF COOL AIR MOVES
IN. DRY HIGH PRES WILL PREVAIL THROUGH MID WEEK.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 1230 PM SATURDAY...PRECIP JUST ABOUT OVER AS LOW CONTS TO MOVE
N OF REGION. WINDS SLOW TO INCREASE BUT SHLD GRAD RAMP UP TOWARD
EVENING WITH GUSTS TO GALE FORCE EXPECTED LATER CNTRL AND NRN WTRS.
SEAS WILL BE MAINLY 5 TO 7 FT CNTRL AND N AND 4 TO 6 FT S THRU
TONIGHT.
AS OF 400 AM SAT...GRADIENT WILL FINALLY BEGIN TO RELAX BY SUN...AS
STRONG NOREASTER DEPARTS THE NORTHEAST CONUS AND HIGH PRES SLOWLY
RIDGES INTO EASTERN NC. SEAS HOWEVER WILL REMAIN ABOVE SCA THRESHOLD
FOR NORTHERN AND CENTRAL WATERS AS LONG NE FETCH CONTINUES. WINDS
BECOME EASTERLY FOR MON AS HIGH PRES SHIFTS OFF THE MID ATLANTIC
COAST. A POTENT SHORTWAVE TROUGH WILL QUICKLY MOVE THROUGH THE
WATERS MON NIGHT WITH SFC LOW PRES MOVING WELL OFF THE CAROLINA
COAST. HIGH PRES WILL BUILD ACROSS THE SOUTHEAST U.S. AT THE SAME
TIME...INDUCING A STRONG GRADIENT ACROSS THE WATERS BY LATE MON
NIGHT OR EARLY TUE. SCA THRESHOLD LOOKS TO ONCE AGAIN BE MET FOR ALL
OF THE COASTAL WATERS INCLUDING THE SOUNDS. A PERIOD OF GALES IS
POSSIBLE ACROSS PORTIONS OF THE OUTER WATERS BY TUE. THE SCA
CONDITIONS MAY LINGER INTO WED BEFORE FINALLY SLOWLY ABATING LATE
NEXT WEEK.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
NCZ044-079-090>093-098.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY FOR
AMZ130-135.
GALE WARNING UNTIL 2 AM EDT SUNDAY FOR AMZ150-152-154.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR AMZ156-158.
&&
SYNOPSIS...RF/CTC
NEAR TERM...RF
SHORT TERM...CTC
LONG TERM...TL
AVIATION...RF/TL
MARINE...RF/CTC/TLHazardous weather outlook, Oct 29, 8:06 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 806 AM EDT SAT OCT 29 2011 NCZ044-079-090>093-098-301215- PITT-GREENE-DUPLIN-LENOIR-JONES-CRAVEN-ONSLOW- 806 AM EDT SAT OCT 29 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. COLD TEMPERATURES WITH NEAR FREEZING TEMPERATURES ARE POSSIBLE AGAIN ON MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-045-046-094-095-301215- MARTIN-WASHINGTON-TYRRELL-PAMLICO-CARTERET- 806 AM EDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT INLAND FROM THE COAST WITH PATCHY FROST POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-080-081-301215- MAINLAND DARE-BEAUFORT-MAINLAND HYDE- 806 AM EDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. GUSTY WEST TO NORTHWEST WINDS LATER TODAY AND INTO TONIGHT WILL LEAD TO LOWER THAN NORMAL WATER LEVELS FOR THE WESTERN PORTION OF THE PAMLICO SOUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-301215- OUTER BANKS DARE- 806 AM EDT SAT OCT 29 2011 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. GUSTY NORTHWEST WINDS LATER TODAY AND TONIGHT WILL LEAD TO INCREASED WATER LEVELS OVER THE EASTERN PAMLICO SOUND AND ADJACENT SOUND SIDE LOCATIONS ON THE OUTER BANKS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-301215- OUTER BANKS HYDE- 806 AM EDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. GUSTY NORTHWEST WINDS LATER TODAY AND TONIGHT WILL LEAD TO INCREASED WATER LEVELS OVER THE EASTERN PAMLICO SOUND AND ADJACENT SOUND SIDE LOCATIONS ON THE OUTER BANKS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:53 AM EDT | Freeze Watch | MHX | Duplin, Greene, Jones, Lenoir, Pitt | 10 hr |
Nearby
Frost Advisories in North Carolina, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.